Items where Author is "Cucker, Felipe"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Cucker, Felipe and Hauser, Raphael and Lotz, Martin (2010) Adversarial Smoothed Analysis. Journal of Complexity (26). pp. 255-262.

Burgisser, Peter and Cucker, Felipe and Lotz, Martin (2010) Coverage processes on spheres and condition numbers for linear programming. Annals of Probability, 38 (2). pp. 570-604.

Burgisser, Peter and Cucker, Felipe and Lotz, Martin (2008) The probability that a slightly perturbed numerical analysis problem is difficult. Mathematics of Computation, 77. pp. 1559-1583. ISSN 1088-6842

This list was generated on Mon Aug 19 01:01:28 2019 BST.